# SDR ASAA2019012127891

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,052 hours, 13,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT PACK LIGHT ILLUMINATED. PACK LIGHT DID NOT DO OUT W/ TRIM RESET, DID GO OUT WITH MASTER CAUTION RESET. GROUNDED - YES. T/S PER FIM 21-53 TASK 801 - OPS CKS NML. BITE CK / VERIFY OF PACK CONTROLLERS GOOD. HISTORY SHOWED RT RAM AIR DOOR ACTUATOR INTMT FAULT. OPS CK OF BOTH PACS & IND NML.
